Journal Report

GLASGOW MATHEMATICAL JOURNAL

Download PDF
Journal Information
Journal Title
GLASGOW MATHEMATICAL JOURNAL
Publisher
CAMBRIDGE UNIV PRESS
ISSN
0017-0895
E-ISSN
1469-509X
Database
Clarivate
Domain
Life Sciences, Physical Sciences, Social Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Isometry groups of simply connected unimodular 4-dimensional Lie groups
Youssef Ayad, Said Fahlaoui
2026-10-19 Pages 1-25
Equivalent Riesz products on the unit sphere
Evgueni Doubtsov
2026-9-11 Pages 1-8
Log canonical thresholds of high multiplicity reduced plane curves – ERRATUM
Erik Paemurru, Nivedita Viswanathan
2026-8-25 Pages 1-1
On the equivalence of binary cubic forms
John Cremona
2026-8-3 Pages 1-14
Generalised Markov traces and Jucys–Murphy elements
Kostiantyn Tolmachov, Heorhii Zhylinskyi
2026-7-30 Pages 1-10
Liouville function, von Mangoldt function, and norm forms at random binary forms
Yijie Diao
2026-7-21 Pages 1-34
The Szendrei expansion of restriction semigroupoids
Rafael Haag, Wesley G. Lautenschlaeger, Thaísa Tamusiunas
2026-7-20 Pages 1-23
Prescribed number of solutions for a multiple potential well quasilinear Schrödinger equation
Giovany Figueiredo, Marcelo Montenegro
2026-7-10 Pages 1-14
The upper R upper O left parenthesis script upper K right parenthesis <mml:math xmlns:xlink="http://www.w3.org/1999/xlink" xmlns:mnf="http://cambridge.org/core/manifest" xmlns:cup="http://contentservices.cambridge.org" xmlns:mml="http://www.w3.org/1998/Math/MathML" xmlns:m="http://cambridge.org/core/metadata" xmlns:core="http://cambridge.org/core" xmlns:c="http://cambridge.org/core/content"> <mml:mi>R</mml:mi> <mml:mi>O</mml:mi> <mml:mo stretchy="false">(</mml:mo> <mml:mrow> <mml:mrow> <mml:mi mathvariant="script" class="MJX-tex-caligraphic">K</mml:mi> </mml:mrow> </mml:mrow> <mml:mo stretchy="false">)</mml:mo> </mml:math> $RO({\mathcal{K}})$ -graded homotopy of Klein-four normed Mackey functors
Bertrand J. Guillou, Jesse D. Keyes, David Mehrle
2026-7-7 Pages 1-31
Integrability of the Fourier transform via Riesz derivative – CORRIGENDUM
Elijah Liflyand, Stefan Samko
2026-7-7 Pages 1-1
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 22:53